# SDR YENA200654

- Difficulty date: June 12, 2006
- Submitted: June 15, 2006
- Operation: Air carrier
- Aircraft: N556JB
- Make and model: Airbus A320-232
- Aircraft serial: 1904
- Aircraft time: 14,727 hours, 5,234 cycles
- System (JASC): 2330 · Entertainment System
- Part: Video Display
- Part number: 50402100001
- Part serial: 0835081
- Condition: Malfunctioned
- Location: Cabin
- Part time: 943 hours, 316 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PREVIOUS CREW SMELLED BAD ODOR AROUND ROW 17 DURING CLEAN UP & A/C TURN.   ACCOMPLISHED TSM TASK 23-39-00-810-801, FOUND 17C VDU WITH ODOR.  REMOVED AND REPLACED 17C VDU PER LTV MM 23-39-000.  NO MORE ODOR. LTV OPS OK PER LTV MM 23-39-00.
